# SDR SWAA2024021538715

- Difficulty date: January 8, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY LIGHT LAVATORY D 2024-48480<[01] REPLACED LENS EMERGENCY LIGHT LAVATORY D IAW B737-700 AMM 33-51-01-960-802 STEP 3(C) ITEM (10);[02] CORRECTED STEP 1   REPLACED LENS EMERGENCY LIGHT LAVATORY D IAW B737-800 AMM 33-51-01-960-802 STEP 3(C) ITEM (10);[03] REPLACED LENS EMERGENCY LIGHT LAVATORY D IAW B737-800 AMM 33-51-01-960-802 STEP 3(C) ITEM (10)
